Exact diagonalization studies of doped Heisenberg spin rings

Schnack J, Ouchni F (2005)
J. Magn. Magn. Mater. 290-291: 341-344.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Schnack J, Ouchni F. Exact diagonalization studies of doped Heisenberg spin rings. J. Magn. Magn. Mater. 2005;290-291:341-344.
Schnack, J., & Ouchni, F. (2005). Exact diagonalization studies of doped Heisenberg spin rings. J. Magn. Magn. Mater., 290-291, 341-344.
Schnack, J., and Ouchni, F. (2005). Exact diagonalization studies of doped Heisenberg spin rings. J. Magn. Magn. Mater. 290-291, 341-344.
Schnack, J., & Ouchni, F., 2005. Exact diagonalization studies of doped Heisenberg spin rings. J. Magn. Magn. Mater., 290-291, p 341-344.
J. Schnack and F. Ouchni, “Exact diagonalization studies of doped Heisenberg spin rings”, J. Magn. Magn. Mater., vol. 290-291, 2005, pp. 341-344.
Schnack, J., Ouchni, F.: Exact diagonalization studies of doped Heisenberg spin rings. J. Magn. Magn. Mater. 290-291, 341-344 (2005).
Schnack, Jürgen, and Ouchni, Fatiha. “Exact diagonalization studies of doped Heisenberg spin rings”. J. Magn. Magn. Mater. 290-291 (2005): 341-344.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar